# SDR DALA13012193134

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR ENTRY FLOOR PANEL 262FF CORRODED.   INSTALLATION ON THIS PANEL ACCOMPLISHED ON CARD 2500-6602.   NO ALLOWABLE LIMIT ON SRM 51-73-11.
